# SDR 04323694

- Difficulty date: November 18, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N694BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EVENT SUMMARY STATES GEAR DISAGREE.  REMOVED AND REPLACED SENSOR.  ROUTED NLG SENSOR HARNESS.  INSTALL SENSOR BRACKET.  OPS CHECK GOOD.
